# SDR USA2008F00008

- Difficulty date: July 17, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Condition: Out Of Balance
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PHL - FLT 722 EN ROUTE (PHL TO DUB).  DURING CLIMBOUT FROM PHL THE RT ENGINE INDICATED VIBRATION OF 2.5 WITH SPIKES UP TO 2.8.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED A FAN TRIM BALANCE.  VIBRATION LEVELS WITHIN ACCEPTABLE LIMITS.  (A)
